# SDR UPS00434219

- Difficulty date: September 14, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, (P/N 65B807077-07) WINDOW FRAME BETWEEN STA 620 - 640, STR 9 - 10 LT SIDE CORROSION WAS FOUND ON THE EXTERNAL SURFACE.  TIME LIMITED REPAIR ACCOMPLISHED PER B747 SRM 56-20-07 FIG 7 IAW 1A1 EO MF-MAN-B47-56-00-89340 AS APPROVED FAA FORM 8110-3 9/22/00 AND UPS REPAIR/ALTERATION AUTH ENGIN FILE B747-56-0003.  PERFORM DETAIL VISUAL/SURFACE HFEC INSP EVERY 6 MO OR 500 CYCLES.  REPLACEMENT OF PART SHOULD BE ACCOMPLISHED WITHIN 18 MO OR 1500 CYCLES.
